BibSonomy :: publication :: Reward functionals, salvage values, and optimal stopping.
URLDOITeX

Reward functionals, salvage values, and optimal stopping.

Luis H. R. Alvarez. Math. Meth. of OR 54(2):315-337 (2001)

Links and resources

URL:http://dblp.uni-trier.de/db/journals/mmor/mmor54.html#Alvarez01a
BibTeX key:journals/mmor/Alvarez01a
internal link:
?
You can use this internal link to create references to this post in your discussions. Just copy this internal link and paste it in your discussion text.
search on:

Comments or reviews  
(0)

There is no review or comment yet. You can write one!

Tags

  • Last update 2 years and 2 months ago.
  • Created 2 years and 2 months ago.

Cite this publication